Infinite symmetries in the Skyrme model

Nenhuma Miniatura disponível

Data

2001-04-05

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Elsevier B.V.

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

We show that the Skyrme theory possesses a submodel with an infinite number of local conserved currents. The constraints leading to the submodel explore a decomposition of SU(2) with a complex field parametrizing the symmetric space SU(2)/U(1) and a real field in the direction of U(1). We demonstrate that the Skyrmions of topological charges ii belong to such integrable sector of the theory. Our results open ways to the development of exact methods, compensating for the non-existence of a BPS type sector in the Skyrme theory. (C) 2001 Published by Elsevier B.V. B.V.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Physics Letters B. Amsterdam: Elsevier B.V., v. 504, n. 1-2, p. 195-200, 2001.

Itens relacionados

Financiadores